Variance Stabilizing the Difference of two Binomial Proportions.

Kulinskaya, E., Morgenthaler, S. and Staudte, R. (2010) Variance Stabilizing the Difference of two Binomial Proportions. The American Statistician, 64 (4). pp. 350-356. ISSN 1537-2731

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Vishal Gautam
Date Deposited: 11 Mar 2011 16:20
Last Modified: 24 Jul 2019 13:51
URI: https://ueaeprints.uea.ac.uk/id/eprint/21696
DOI:

Actions (login required)

View Item View Item